MAUDE Adverse Event Report: MAGELLAN DIAGNOSTICS, INC. LEADCARE II BLOOD LEAD TESTING SYSTEM; BLOOD LEAD ANALYZER

MAGELLAN DIAGNOSTICS, INC. LEADCARE II BLOOD LEAD TESTING SYSTEM; BLOOD LEAD ANALYZER
Catalog Number 70-6760
Medical Device Problem Code False Positive Result (1227)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/16/2026
Type of Reportable Event Malfunction
Event or Problem Description
Customer (a biomedical engeneer; not the end user) reported discrepant blood lead test results obtained from two different leadcare ii analyzers for the same patient.Quality controls were reported within range; however, specific control values and reagent lot information were not provided.The customer reported that the analyzer serial number: (b)(6) produced a blood lead test result of 8.3 g/dl, while a second leadcare ii analyzer produced a result of approximately 5.5 - 5.8 g/dl.The serial number for the second analyzer has not been provided.Technical support (ts) inquired whether repeat testing was performed using a newly collected patient sample or by using original sample leftover in the treatment reagent vial.Ts also asked whether confirmatory venous blood testing had been conducted on the patient.Ts requested end-user contact information.The customer indicated they would visit the end-user site on (b)(6) 2026 and obtain additional details.On (b)(6) 2026, the customer reported that the testing site supervisor was unsure whether the second test result was obtained from a recollected sample or a rerun of the original in the treatment regent vial.The sample was reportedly retested due to the initial elevated result; the site indicated that routine reruns are not typically performed.Follow up attempts by ts: 03/18/2026: requested additional information via email.03/23/2026: voicemail left.03/30/2026: follow-up email requesting end-user contact information.On (b)(6) 2026, the customer reported they are attempting to have a clinic representative contact ts or provide a direct phone number for follow-up.

Brand Name
LEADCARE II BLOOD LEAD TESTING SYSTEM
Common Device Name
BLOOD LEAD ANALYZER
Manufacturer (Section D)
MAGELLAN DIAGNOSTICS, INC.
101 billerica avenue, bldg. 4
north billerica MA 01862
Manufacturer (Section G)
MAGELLAN DIAGNOSTICS, INC.
101 billerica avenue, bldg. 4
north billerica MA 01862
Manufacturer Contact
vernon brown
101 billerica avenue, bldg. 4
north billerica, MA 01862
9789543699
MDR Report Key24809982
Report Number1218996-2026-00125
Device Sequence Number10707309
Product Code DOF
UDI-Device Identifier00850355006017
UDI-Public00850355006017
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K052549
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number70-6760
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/18/2026
Initial Report FDA Received Date04/07/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/12/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown